# SDR DALA2025081306058

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BORE SPIGOT FITTING RECEPTACLE ON RH PYLON.   REPLACED BORE SPIGOT FITTING ON RH PYLON AS PER A319 SRM 54-51- 12-300-001 AND A319 SRM 54-51-12-283-001. AND A319 SRM 51-44-11- 801 AND A319 SRM 51-74-00.
